| Model Number |
83786 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 18dec2023.It was reported that the coil could not be inserted into the catheter.A 10mm x 40cm interlock-35 was selected for use for embolization of an ovarian vein.Intermittent flushing of the interlock-35 coil was performed.While inserting the interlock-35 coil into a non-bsc catheter, resistance was noted at the proximal end of the catheter.The interlock-35 coil was withdrawn and removed from the catheter.The procedure was completed with a new device, same model.No complications were reported, and patient was stable post procedure.However, device analysis revealed that the main coil was detached at the coil arm section.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.It was observed that the main coil was returned with a non-boston scientific (bsc) catheter.The main coil was bent and stretched at the primary coil and the coil arm section was detached.A portion of the original pouch was returned, and it was observed that the pouch information matches with the complaint information.No further damages were observed.Functional testing could not be performed due to the main coil and the pusher wire were not interlocking.Dimensional inspection of the main coil revealed the components which could be measured were within specifications.No other issues were identified during the product analysis.